# SDR TWAA9816311

- Difficulty date: October 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47134
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Condition: Cracked
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND STA 996 FORMER RING FOOT CRACKED ABOVE AND BELOW LONGERON 19L.  REMOVED AND REPLACED FORMER RING FOOT SECTION WITH NEW SECTION PART A5910163-79 PER SRM 51-31-0, AND TWA STANDARD PROCEDURES.
